WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 32MM; SCREW,FIXATION,BONE
Back to Search Results |
| Model Number |
214.832 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Injury (2348); Foreign Body In Patient (2687)
| Date of Event |
03/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a revision of proximal femur.On the final tightening a 4.5mm cortex screw head broke off.The screw head was removed but the screw shaft was retained.A screwdriver was used to tap the screw shaft through the near cortex out of the path for a future screw.Once the shaft was cleared, a new screw was placed into the same screw hole.There was a surgical delay of five (5) minutes.The procedure was completed successfully.Patient status is stable.Concomitant device: unknown screwdriver (part # unknown, lot # unknown, quantity 1) this report is for one (1) 4.5mm cortex screw self-tapping 32mm.This is report 1 of 1 for (b)(4).This complaint captures the intra-operative event while (b)(4) captures the post-operative event.